Том 71
№ 11

All Issues

Dai-xi Liao

Articles: 1
Article (English)

Existence and exponential stability of periodic solution for fuzzy BAM neural networks with periodic coefficient

Dai-xi Liao, Li-hui Yang, Zhang Qian-hong

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 12. - pp. 1672-1684

A class of fuzzy bidirectional associated memory (BAM) networks with periodic coefficients is studied. Some sufficient conditions are established for the existence and global exponential stability of a periodic solution of such fuzzy BAM neural networks by using a continuation theorem based on the coincidence degree and the Lyapunov-function method. The sufficient conditions are easy to verify in pattern recognition and automatic control. Finally, an example is given to show the feasibility and efficiency of our results.